@article{(Open Science Index):https://publications.waset.org/pdf/15883,
	  title     = {Large Deviations for Lacunary Systems},
	  author    = {Bainian Li and  Kongsheng Zhang},
	  country	= {},
	  institution	= {},
	  abstract     = {Let Xi be a Lacunary System, we established large
deviations inequality for Lacunary System. Furthermore, we gained
Marcinkiewicz Larger Number Law with dependent random variables
sequences.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {836 - 838},
	  ee        = {https://publications.waset.org/pdf/15883},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}